# SDR AU990581

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 785226
- Condition: Faulty
- Location: Engine
- Component: Ge, CT79B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE NP SENSOR SUSPECT FAULTY.
